# SDR UPS05845598

- Difficulty date: October 6, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558452N
- Part serial: 00703175
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C PIT INTERGRANULAR CORROSION ON BATH TUB FITTING AT STA 1180 L35L .  REMOVED BATHTUB FITTING AT STA 1180 L35L IAW SRM 51-1-20D AND 51-1-21.  REPLACED BATH TUB FITTING AT STA 1180 L35L IAW SRM 53-2-0 FIG 2D AND SRM 51-1-8.
